# SDR DALA2019073004487

- Difficulty date: July 27, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 54,600 hours, 31,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2" CRACK AT STRINGER 1307 JUST LEFT OF CENTER LINE. FOUND CRACK TO BE IN FLOOR PANEL TO FORMER ATTACH ANGLE SUBSTRUCTURE. FABRICATED & INSTALLED REPAIR ANGLE PER SRM 51-70-01 FIGURE 1 PAGE 2 AND 4. SECURED PANEL 181MF PER AMM 25-50. (LP# 5821591)
